# SDR SWAA2016110109177

- Difficulty date: October 21, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 26,891 hours, 15,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: BMS93CL7TYDSTY
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WHEEL WELL FORWARD BULKHEAD FIBERGLASS MOISTURE BARRIER CRACKED.   REPAIRED THE BARRIER IAW SRM.
